Vol. 14, No. 6, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Optimal asymptotic bounds for designs on manifolds

Bianca Gariboldi and Giacomo Gigante

Vol. 14 (2021), No. 6, 1701–1724
Abstract

We extend to the case of a d-dimensional compact connected oriented Riemannian manifold the theorem of A. Bondarenko, D. Radchenko and M. Viazovska (Ann. of Math. (2) 178:2 (2013), 443–452) on the existence of L-designs consisting of N nodes for any N CLd . For this, we need to prove a version of the Marcinkiewicz–Zygmund inequality for the gradient of diffusion polynomials.

Keywords
designs, Riemannian manifolds, Marcinkiewicz–Zygmund inequalities
Mathematical Subject Classification 2010
Primary: 41A55, 42C15
Secondary: 58J35
Milestones
Received: 21 December 2018
Revised: 14 January 2020
Accepted: 19 March 2020
Published: 7 September 2021
Authors
Bianca Gariboldi
Dipartimento di Ingegneria Gestionale, dell’Informazione e della Produzione
Università degli Studi di Bergamo
Dalmine
Italy
Giacomo Gigante
Dipartimento di Ingegneria Gestionale, dell’Informazione e della Produzione
Università degli Studi di Bergamo
Dalmine
Italy